Alert archive / Kansas / Snow Advisories in 2005
Snow Advisory 2, NWS Topeka, KS
NWS Topeka, KS issued this snow advisory at Dec 16, 2005, 1:30 PM CST for 23 counties in Kansas. It took effect at Dec 17, 2005, 12:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2005, 1:30 PM CST (19:30 UTC)
- In effect from
- Dec 17, 2005, 12:00 AM CST
- Expired
- Dec 18, 2005, 6:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KTOP 161930 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 130 PM CST FRI DEC 16 2005 ...ACCUMULATING SNOWS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS WEEKEND... .A STORM SYSTEM WILL MOVE OUT OF THE ROCKIES TONIGHT AND THEN ACROSS THE PLAINS SATURDAY AND SATURDAY NIGHT. THIS SYSTEM WILL PRODUCE ACCUMULATING SNOW ACROSS NORTH CENTRAL KANSAS AFTER MIDNIGHT TONIGHT...THEN ACROSS THE ENTIRE AREA SATURDAY AND SATURDAY NIGHT. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 2 TO 4 INCHES ALONG THE NEBRASKA BORDER WITH 4 TO 6 INCH AMOUNTS SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 75. KSZ008-009-020-021-034>037-170330- /O.NEW.KTOP.SN.Y.0002.051217T0600Z-051218T0900Z/ REPUBLIC-WASHINGTON-CLOUD-CLAY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE... JUNCTION CITY 130 PM CST FRI DEC 16 2005 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST SUNDAY. PERIODS OF LIGHT TO MODERATE SNOW ARE EXPECTED LATE TONIGHT THROUGH THE EARLY MORNING HOURS SUNDAY. THE SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. STORM TOTAL ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES NORTH OF HIGHWAY 24...WITH 5 TO 7 INCHES MAINLY SOUTH OF A MINNEAPOLIS TO JUNCTION CITY LINE. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ010>012-022>024-026-038>040-054>056-058-059-170330- /O.NEW.KTOP.SN.Y.0002.051217T1200Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...MANHATTAN... TOPEKA...LAWRENCE...EMPORIA...OTTAWA 130 PM CST FRI DEC 16 2005 ...SNOW ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY. PERIODS OF SNOW...MODERATE AT TIMES...ARE EXPECTED SATURDAY AND SATURDAY NIGHT ACROSS THE AREA. THE SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE WITH THE HIGHER AMOUNTS SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 75. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
8 follow-up statements
000 WWUS43 KTOP 170302 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 902 PM CST FRI DEC 16 2005 ...ACCUMULATING SNOWS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS WEEKEND... .THE FIRST PART OF A DOUBLE PUNCH STORM SYSTEM WILL MOVE OUT OF THE TEXAS PANHANDLE ACROSS KANSAS TONIGHT...WITH THE SECOND PUNCH EXPECTED TO MOVE FROM THE ROCKIES EARLY SATURDAY. THIS STORM WILL PRODUCE ACCUMULATING SNOW ACROSS NORTH CENTRAL KANSAS OVERNIGHT...THEN ACROSS THE ENTIRE AREA SATURDAY AND SATURDAY NIGHT. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM BETWEEN 2 AND 4 INCHES ALONG THE NEBRASKA BORDER WITH BETWEEN 4 AND 6 INCHES ALONG AND SOUTH OF INTERSTATE 70 AND TO THE WEST OF HIGHWAY 75. KSZ008-009-020-021-034>037-171200- /O.CON.KTOP.SN.Y.0002.051217T0600Z-051218T0900Z/ REPUBLIC-WASHINGTON-CLOUD-CLAY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE... JUNCTION CITY 902 PM CST FRI DEC 16 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST SUNDAY. LIGHT SNOW WILL RAPIDLY DEVELOP AROUND MIDNIGHT...AND INCREASE IN BOTH COVERAGE AND INTENSITY DURING THE OVERNIGHT HOURS. AN INCH OR SO OF SNOW CAN BE EXPECTED BY SUNRISE...MAINLY SOUTHWEST OF A LINE FROM CONCORDIA TO JUNCTION CITY. SNOW WILL CONTINUE ON SATURDAY...ALTHOUGH IT MAY LET UP SOME BEFORE INCREASING AGAIN LATE SATURDAY AFTERNOON THROUGH THE EVENING. SOME OF THE SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE. STORM TOTAL ACCUMULATIONS WILL RANGE FROM BETWEEN 2 AND 4 INCHES NORTH OF LINE FROM CONCORDIA TO MANHATTAN...WITH BETWEEN 5 AND 7 INCHES ALONG AND SOUTH OF MINNEAPOLIS TO JUNCTION CITY. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ010>012-022>024-026-038>040-054>056-058-059-171200- /O.CON.KTOP.SN.Y.0002.051217T1200Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...MANHATTAN... TOPEKA...LAWRENCE...EMPORIA...OTTAWA 902 PM CST FRI DEC 16 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY. PERIODS OF SNOW...MODERATE AT TIMES...ARE EXPECTED SATURDAY AND SATURDAY NIGHT ACROSS THE AREA. SOME OF THE SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE. TOTAL SNOW ACCUMULATIONS BETWEEN 3 AND 6 INCHES ARE POSSIBLE...WITH THE HIGHER AMOUNTS ALONG AND SOUTH OF INTERSTATE 70 AND TO THE WEST OF HIGHWAY 75. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
000 WWUS43 KTOP 170857 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 257 AM CST SAT DEC 17 2005 ...ACCUMULATING SNOWS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS TODAY AND TONIGHT... .A BROAD UPPER LEVEL STORM SYSTEM WILL MOVE EAST ACROSS KANSAS TODAY AND TONIGHT. THIS STORM WILL PRODUCE ACCUMULATING SNOW ACROSS NORTH CENTRAL KANSAS THIS MORNING...THEN ACROSS THE ENTIRE AREA LATE THIS MORNING THROUGH TONIGHT. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM BETWEEN 2 AND 4 INCHES ALONG THE NEBRASKA BORDER WITH BETWEEN 4 AND 6 INCHES ALONG AND SOUTH OF INTERSTATE 70. KSZ008-009-020-021-034>037-171700- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T0900Z/ REPUBLIC-WASHINGTON-CLOUD-CLAY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE... JUNCTION CITY 257 AM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. LIGHT SNOW WILL CONTINUE TO DEVELOP EARLY THIS MORNING...AND INCREASE IN BOTH COVERAGE AND INTENSITY DURING THE REMAINDER OF THE MORNING HOURS. AN INCH OR TWO OF SNOW CAN BE EXPECTED BY LATE MORNING...MAINLY SOUTHWEST OF A LINE FROM CONCORDIA TO JUNCTION CITY. PERIODS OF SNOW WILL CONTINUE THROUGH SATURDAY EVENING. SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. STORM TOTAL ACCUMULATIONS WILL RANGE FROM BETWEEN 2 AND 4 INCHES NORTH OF LINE FROM CONCORDIA TO MANHATTAN...WITH BETWEEN 5 AND 6 INCHES ALONG AND SOUTH OF MINNEAPOLIS TO JUNCTION CITY. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ010>012-022>024-026-038>040-054>056-058-059-171700- /O.CON.KTOP.SN.Y.0002.051217T1200Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...MANHATTAN... TOPEKA...LAWRENCE...EMPORIA...OTTAWA 257 AM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST SUNDAY. PERIODS OF SNOW...MODERATE AT TIMES...ARE EXPECTED TO DEVELOP THIS MORNING AND CONTINUE THROUGH TONIGHT ACROSS THE AREA. SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE THIS AFTERNOON AND TONIGHT. TOTAL SNOW ACCUMULATIONS BETWEEN 3 AND 6 INCHES ARE POSSIBLE...WITH THE HIGHER AMOUNTS ALONG AND SOUTH OF INTERSTATE 70 AND TO THE WEST OF HIGHWAY 75. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
000 WWUS43 KTOP 171234 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 634 AM CST SAT DEC 17 2005 ...ACCUMULATING SNOWS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS TODAY AND TONIGHT... .A BROAD UPPER LEVEL STORM SYSTEM WILL MOVE EAST ACROSS KANSAS TODAY AND TONIGHT. THIS STORM WILL PRODUCE ACCUMULATING SNOW ACROSS NORTH CENTRAL KANSAS THIS MORNING...THEN ACROSS THE ENTIRE AREA LATE THIS MORNING THROUGH TONIGHT. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM BETWEEN 2 AND 4 INCHES ALONG THE NEBRASKA BORDER WITH BETWEEN 6 TO 8 INCHES ALONG AND SOUTH OF INTERSTATE 70...AND WEST OF HIGHWAY 177. KSZ020-021-034>037-172245- /O.UPG.KTOP.SN.Y.0002.000000T0000Z-051218T0900Z/ /O.NEW.KTOP.WS.W.0002.051217T1234Z-051218T0900Z/ CLOUD-CLAY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE... JUNCTION CITY 634 AM CST SAT DEC 17 2005 ...WINTER STORM WARNING IN EFFECT UNTIL 3 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 3 AM CST SUNDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. PERIODS OF SNOW...HEAVY AT TIMES...ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE THROUGH THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS BETWEEN 6 AND 8 INCHES ARE POSSIBLE. PERIODS OF SNOW WILL CONTINUE THROUGH SATURDAY EVENING. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ022-172245- /O.UPG.KTOP.SN.Y.0002.000000T0000Z-051218T1200Z/ /O.NEW.KTOP.WS.W.0002.051217T1234Z-051218T0900Z/ RILEY- INCLUDING THE CITY OF...MANHATTAN 634 AM CST SAT DEC 17 2005 ...WINTER STORM WARNING IN EFFECT UNTIL 3 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 3 AM CST SUNDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. PERIODS OF SNOW...HEAVY AT TIMES...ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON. SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE THROUGH THIS MORNING AND EARLY THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS BETWEEN 6 AND 8 INCHES ARE POSSIBLE. PERIODS OF SNOW WILL CONTINUE THROUGH SATURDAY EVENING. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ008-009-172245- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T0900Z/ REPUBLIC-WASHINGTON- 634 AM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... PERIODS OF SNOW...MODERATE AT TIMES...ARE EXPECTED TO CONTINUE THROUGH THIS EVENING ACROSS THE AREA. THE SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES TODAY AND TONIGHT. TOTAL SNOW ACCUMULATIONS BETWEEN 3 AND 5 INCHES ARE POSSIBLE. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ010>012-023-024-026-038>040-054>056-058-059-172245- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-WABAUNSEE- SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 634 AM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. PERIODS OF SNOW...MODERATE AT TIMES...ARE EXPECTED TO CONTINUE THROUGH TONIGHT ACROSS THE AREA. THE SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES TODAY AND TONIGHT. TOTAL SNOW ACCUMULATIONS BETWEEN 3 AND 6 INCHES ARE POSSIBLE...WITH THE HIGHER AMOUNTS ALONG AND SOUTH OF INTERSTATE 70 AND TO THE WEST OF HIGHWAY 75. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
000 WWUS43 KTOP 172053 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 253 PM CST SAT DEC 17 2005 ...SNOW CONTINUES ACROSS NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON AND TONIGHT... .A SERIES OF UPPER LEVEL SYSTEMS MOVING OVER THE STATE WILL BRING ROUNDS OF ACCUMULATING SNOWFALL TO THE AREA THROUGH EARLY SUNDAY MORNING. KSZ020-021-034>037-180500- /O.CON.KTOP.WS.W.0002.000000T0000Z-051218T0900Z/ CLOUD-CLAY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE... JUNCTION CITY 253 PM CST SAT DEC 17 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. PERIODS OF SNOW...HEAVY AT TIMES...ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON AND OVERNIGHT. SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES...WITH TOTAL SNOW ACCUMULATIONS BETWEEN 6 AND 8 INCHES POSSIBLE. AS OF 230 PM...MOST COUNTIES IN THE WARNING AREA HAD REPORTED ACCUMULATIONS OF 2 TO 5 INCHES. AN ADDITIONAL 4 INCHES IS POSSIBLE THROUGH EARLY SUNDAY MORNING. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ022-180500- /O.CON.KTOP.WS.W.0002.000000T0000Z-051218T0900Z/ RILEY- INCLUDING THE CITY OF...MANHATTAN 253 PM CST SAT DEC 17 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. PERIODS OF SNOW...HEAVY AT TIMES...ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON AND OVERNIGHT. SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES...WITH TOTAL SNOW ACCUMULATIONS BETWEEN 6 AND 8 INCHES POSSIBLE. AS OF 230 PM...RILEY COUNTY SHERIFF REPORTED ACCUMULATIONS OF 3 TO 4 INCHES. AN ADDITIONAL 4 INCHES IS POSSIBLE THROUGH EARLY SUNDAY MORNING. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ KSZ008-009-180500- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T0900Z/ REPUBLIC-WASHINGTON- 253 PM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. PERIODS OF SNOW...MODERATE AT TIMES...ARE EXPECTED TO CONTINUE THROUGH TONIGHT ACROSS THE AREA. SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. TOTAL SNOW ACCUMULATIONS BETWEEN 3 AND 6 INCHES ARE POSSIBLE. REPORTS FROM LAW ENFORCEMENT INDICATE THAT AS OF 245 PM...SNOWFALL TOTALS RANGE FROM 1 TO 4 INCHES...WITH ANOTHER 2 TO 3 INCHES EXPECTED BY EARLY MORNING SUNDAY. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$ KSZ010>012-023-024-026-038>040-054>056-058-059-180500- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-WABAUNSEE- SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 253 PM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. PERIODS OF SNOW...MODERATE AT TIMES...ARE EXPECTED TO CONTINUE THROUGH TONIGHT ACROSS THE AREA. THE SNOW MAY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. TOTAL SNOW ACCUMULATIONS BETWEEN 3 AND 6 INCHES ARE POSSIBLE...WITH THE HIGHER AMOUNTS ALONG AND SOUTH OF INTERSTATE 70. A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP...BUT ONLY ENOUGH TO CAUSE INCONVENIENCES SUCH AS TRAVEL DELAYS. $$
000 WWUS43 KTOP 180316 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 916 PM CST SAT DEC 17 2005 .THE LATEST UPPER LEVEL SHORT WAVE IS MOVING ACROSS WESTERN KANSAS THIS EVENING. THIS HAS ALLOWED THE SNOWFALL TO REDEVELOP AND FILL IN ACROSS EAST CENTRAL KANSAS. AN ADDITIONAL 1 TO 3 INCHES OF SNOW WILL BE POSSIBLE OVERNIGHT ACROSS EAST CENTRAL KANSAS...GENERALLY SOUTHEAST OF A LINE FROM COUNCIL GROVE TO TOPEKA...WITH AROUND 1 INCH OF ADDITIONAL SNOW ELSEWHERE. TIMING OF THE SNOW FALL STILL REMAINS SIMILAR TO THE PREVIOUS ISSUANCE. THE BACK EDGE OF RADAR RETURNS CAN BE SEEN ACROSS CENTRAL KANSAS. SNOW FALL SHOULD COME TO AN END ACROSS NORTH CENTRAL AREAS AFTER MIDNIGHT...WITH SNOW TAPERING OFF ACROSS NORTHEAST AND EAST CENTRAL KANSAS CLOSER TO DAWN. KSZ020-021-034>037-180900- /O.CON.KTOP.WS.W.0002.000000T0000Z-051218T0900Z/ CLOUD-CLAY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...ABILENE... JUNCTION CITY 916 PM CST SAT DEC 17 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. PERIODS OF SNOW WILL CONTINUE ACROSS NORTH CENTRAL KANSAS THROUGH MIDNIGHT. ADDITIONAL SNOW ACCUMULATIONS AROUND 1 INCH WILL BE POSSIBLE BEFORE THE SNOW ENDS AROUND 3 AM. ROADS...BRIDGES...AND OVERPASSES WILL REMAIN SLICK AND HAZARDOUS DUE TO THE ACCUMULATION OF SNOW. MOTORISTS SHOULD DRIVE WITH EXTREME CAUTION. $$ KSZ022-180900- /O.CON.KTOP.WS.W.0002.000000T0000Z-051218T0900Z/ RILEY- INCLUDING THE CITY OF...MANHATTAN 916 PM CST SAT DEC 17 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. PERIODS OF SNOW WILL CONTINUE ACROSS NORTH CENTRAL KANSAS THROUGH MIDNIGHT. ADDITIONAL SNOW ACCUMULATIONS AROUND 1 INCH WILL BE POSSIBLE BEFORE THE SNOW ENDS AROUND 3 AM. ROADS...BRIDGES...AND OVERPASSES WILL REMAIN SLICK AND HAZARDOUS DUE TO THE ACCUMULATION OF SNOW. MOTORISTS SHOULD DRIVE WITH EXTREME CAUTION. $$ KSZ008-009-180900- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T0900Z/ REPUBLIC-WASHINGTON- 916 PM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY. PERIODS OF LIGHT SNOW WILL CONTINUE ACROSS NORTH CENTRAL KANSAS THROUGH MIDNIGHT. ADDITIONAL SNOW ACCUMULATIONS AROUND 1 INCH ARE POSSIBLE BEFORE THE SNOW ENDS AROUND 3 AM. ROADS...BRIDGES...AND OVERPASSES IN THE AREA WILL REMAIN SLICK AND HAZARDOUS. ACCUMULATIONS OF SNOW WILL MAKE TRAVEL DIFFICULT. IF YOU MUST GET OUT AND DRIVE...USE CAUTION. $$ KSZ010>012-023-024-026-038>040-054>056-058-059-181130- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-WABAUNSEE- SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 916 PM CST SAT DEC 17 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. PERIODS OF SNOW...MODERATE AT TIMES...WILL CONTINUE ACROSS NORTHEAST AND EAST CENTRAL KANSAS THROUGH THE EARLY MORNING HOURS. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 3 INCHES ARE POSSIBLE SOUTH AND EAST OF THE KANSAS TURNPIKE...WITH 1 TO 2 INCHES OF NEW SNOW POSSIBLE ACROSS NORTHEAST KANSAS BEFORE THE SNOW TAPPERS OFF BY 6 AM. ROADS...BRIDGES...AND OVERPASSES IN THE AREA WILL REMAIN SLICK AND HAZARDOUS. ACCUMULATIONS OF SNOW WILL MAKE TRAVEL DIFFICULT. IF YOU MUST GET OUT AND DRIVE...USE CAUTION. $$ WOLTERS
000 WWUS43 KTOP 180919 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 319 AM CST SUN DEC 18 2005 KSZ020>022-034>037-181030- /O.EXP.KTOP.WS.W.0002.000000T0000Z-051218T0900Z/ CLOUD-CLAY-RILEY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...MANHATTAN... ABILENE...JUNCTION CITY 319 AM CST SUN DEC 18 2005 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. SOME INTERMITTENT LIGHT SNOW WILL CONTINUE THROUGH THE OVERNIGHT WILL LITTLE IF ANY ADDITIONAL ACCUMULATIONS. SOME SNOW DEPTH REPORTS AS OF 2 30 AM WERE. REPUBLIC COUNTY...AROUND 2 INCHES. CLOUD COUNTY...5 TO 8 INCHES. OTTAWA COUNTY...4 TO 6 INCHES. CLAY COUNTY...6 INCHES. RILEY COUNTY...6 INCHES. GEARY COUNTY...6 TO 8 INCHES. MORRIS COUNTY...5 TO 7 INCHES. $$ KSZ008-009-181030- /O.EXP.KTOP.SN.Y.0002.000000T0000Z-051218T0900Z/ REPUBLIC-WASHINGTON- 319 AM CST SUN DEC 18 2005 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. INTERMITTENT LIGHT SNOW OR FLURRIES WILL CONTINUE THROUGH THE BALANCE OF THE NIGHT BUT LITTLE IF ANY ADDITIONAL ACCUMULATIONS ARE EXPECTED THUS THE ADVISORY HAS BE ALLOWED TO EXPIRE. SNOW SNOWFALL REPORTS UP TO 2 30 AM... REPUBLIC COUNTY...2 TO 3 INCHES. WASHINGTON COUNTY...4 TO 5 INCHES. $$ KSZ010>012-023-024-026-038>040-054>056-058-059-181200- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-WABAUNSEE- SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 319 AM CST SUN DEC 18 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. PERIODS OF SNOW...MAINLY LIGHT...WILL CONTINUE ACROSS NORTHEAST AND EAST CENTRAL KANSAS THROUGH THE EARLY MORNING HOURS. ADDITIONAL SNOW ACCUMULATIONS TO AROUND 1 INCH ARE POSSIBLE BEFORE THE SNOW TAPPERS OFF BY AROUND 6 AM. OCCASIONAL FLURRIES WILL CONTINUE THROUGH THE MORNING HOURS. ROADS...BRIDGES...AND OVERPASSES IN THE AREA WILL REMAIN SLICK AND HAZARDOUS. ACCUMULATIONS OF SNOW WILL MAKE TRAVEL DIFFICULT. IF YOU MUST GET OUT AND DRIVE...USE CAUTION. $$
000 WWUS43 KTOP 180925 CCA WSWTOP URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TOPEKA KS 321 AM CST SUN DEC 18 2005 KSZ020>022-034>037-181030- /O.COR.KTOP.WS.W.0002.000000T0000Z-051218T0900Z/ CLOUD-CLAY-RILEY-OTTAWA-DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...CONCORDIA...CLAY CENTER...MANHATTAN... ABILENE...JUNCTION CITY 321 AM CST SUN DEC 18 2005 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. SOME INTERMITTENT LIGHT SNOW WILL CONTINUE THROUGH THE OVERNIGHT WITH LITTLE IF ANY ADDITIONAL ACCUMULATIONS. SOME SNOW DEPTH REPORTS AS OF 2 30 AM WERE. CLOUD COUNTY...5 TO 8 INCHES. OTTAWA COUNTY...4 TO 6 INCHES. CLAY COUNTY...6 INCHES. RILEY COUNTY...6 INCHES. GEARY COUNTY...6 TO 8 INCHES. MORRIS COUNTY...5 TO 7 INCHES. $$ KSZ008-009-181030- /O.COR.KTOP.SN.Y.0002.000000T0000Z-051218T0900Z/ REPUBLIC-WASHINGTON- 321 AM CST SUN DEC 18 2005 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. INTERMITTENT LIGHT SNOW OR FLURRIES WILL CONTINUE THROUGH THE BALANCE OF THE NIGHT BUT LITTLE IF ANY ADDITIONAL ACCUMULATIONS ARE EXPECTED...THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. SNOW SNOWFALL REPORTS UP TO 2 30 AM. REPUBLIC COUNTY...2 TO 3 INCHES. WASHINGTON COUNTY...4 TO 5 INCHES. $$ KSZ010>012-023-024-026-038>040-054>056-058-059-181200- /O.CON.KTOP.SN.Y.0002.000000T0000Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-WABAUNSEE- SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 321 AM CST SUN DEC 18 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. PERIODS OF SNOW...MAINLY LIGHT...WILL CONTINUE ACROSS NORTHEAST AND EAST CENTRAL KANSAS THROUGH THE EARLY MORNING HOURS. ADDITIONAL SNOW ACCUMULATIONS TO AROUND 1 INCH ARE POSSIBLE BEFORE THE SNOW TAPPERS OFF BY AROUND 6 AM. OCCASIONAL FLURRIES WILL CONTINUE THROUGH THE MORNING HOURS. ROADS...BRIDGES...AND OVERPASSES IN THE AREA WILL REMAIN SLICK AND HAZARDOUS. ACCUMULATIONS OF SNOW WILL MAKE TRAVEL DIFFICULT. IF YOU MUST GET OUT AND DRIVE...USE CAUTION. $$ CORRECTION FOR TYPOS...
000 WWUS43 KTOP 181217 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 617 AM CST SUN DEC 18 2005 KSZ010>012-023-024-026-038>040-054>056-058-059-181330- /O.EXP.KTOP.SN.Y.0002.000000T0000Z-051218T1200Z/ MARSHALL-NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-WABAUNSEE- SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...MARYSVILLE...HIAWATHA...TOPEKA... LAWRENCE...EMPORIA...OTTAWA 617 AM CST SUN DEC 18 2005 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. LIGHT SNOW WILL CONTINUE THROUGH THE MORNING HOURS WITH LITTLE OR NO SNOW ACCUMULATIONS. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this snow advisory went out at Dec 16, 3:20 AM CST, 10 hours 10 minutes earlier.
Area forecast discussion, Dec 16, 3:20 AM CST, 10 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 320 AM CST FRI DEC 16 2005 .DISCUSSION... ACCUMULATING SNOW POTENTIAL SATURDAY AND SATURDAY NIGHT IS THE MAIN FORECAST CONCERN. THE 00Z UPPER AIR MAPS ALONG WITH WATER VAPOR SATELLITE IMAGERY SHOWED A BROAD UPPER LEVEL LOW CENTERED OVER THE NORTHERN GREAT LAKES STATES. A SHORTER WAVE-LENGTH UPPER LEVEL TROUGH EXTENDED WEST FROM THE UPPER LOW ACROSS THE NORTHERN PLAINS INTO THE PACIFIC NORTHWEST. MEANWHILE A SHORTER WAVE-LENGTH TROUGH WAS LOCATED ACROSS THE DESERT SOUTHWEST. BOTH THE GFS AND NAM MODELS SHOW THE 5H TROUGH ACROSS THE NORTHERN CONUS DIGGING SOUTHWARD ACROSS THE CONTINENTAL DIVIDE AND PHASING WITH THE 5H TROUGH LIFTING NORTHEAST FROM THE DESERT SOUTHWEST TONIGHT. AHEAD OF THE PHASING 5H TROUGHS AN 850 MB TROUGH WILL DEVELOP FROM WEST TX NORTHEAST INTO CENTRAL KS BY 12Z SAT. AHEAD OF THE 850MB TROUGH SOUTHERLY WINDS WILL TRANSPORT MOISTURE NORTHWARD ACROSS THE CWA LATE FRIDAY NIGHT AND THROUGH THE DAY ON SATURDAY. FCST SOUNDINGS SHOW VERTICAL TEMPERATURE PROFILES BELOW FREEZING ACROSS THE ENTIRE CWA THROUGH SATURDAY NIGHT...THUS THE PRECIPITATION WILL BE IN THE FORM OF SNOW ACROSS THE ENTIRE CWA. WAA/ISENTROPIC LIFT COMBINED WITH Q-G FORCING AHEAD OF THE 5H TROUGH WILL PROVIDE ENOUGH LIFT FOR SNOW TO DEVELOP ACROSS THE WESTERN COUNTIES OF THE CWA AFTER 300 AM SATURDAY AND ACROSS THE ENTIRE CWA DURING THE REMAINDER OF THE MORNING HOURS ON SATURDAY. THE SNOW MAY BECOME MODERATE AT TIMES SATURDAY AFTERNOON AND EVENING ALONG AND SOUTH OF I-70...AS FRONTOGENETICAL FORCING AND CONDITIONAL SYMMETRIC INSTABILITY INCREASES AHEAD OF THE 5H TROUGH. THE SNOW SHOULD END FROM NORTHWEST TO SOUTHEAST ACROSS THE CWA SATURDAY NIGHT. ATTM THE GREATEST SNOW ACCUMULATIONS FROM SATURDAY THROUGH SATURDAY NIGHT WILL OCCUR ALONG AND SOUTH OF I-70...EAST TO MANHATTAN...THEN TO THE WEST OF A MANHATTAN TO EMPORIA LINE WHERE 5 TO 6 INCHES OF SNOW MAY FALL. THE REMAINDER OF THE CWA WILL MOST LIKELY RECEIVE 2 TO 5 INCHES OF SNOW. THE NEXT SHIFT WILL HAVE TO ISSUE A SNOW ADVISORY FOR THE ENTIRE CWA SATURDAY AND SATURDAY NIGHT IF THE MODELS CONTINUE TO CONVERGE ON THIER CURRENT SOLUTIONS. THE 5H TROUGH WILL LIFT EAST NORTHEAST ACROSS KS AND PHASE WITH THE UPPER LOW OVER THE GREAT LAKES STATES...AS A SECONDARY POSITIVE TILT 5H TROUGH MOVES SOUTHEAST ACROSS THE PLAINS ON SUNDAY. STRONG LOW-LEVEL COLD AIR ADVECTION SUNDAY WILL KEEP HIGH TEMPERATURES IN THE 20S AS A 1042MB RIDGE BUILDS SOUTH ACROSS WESTERN KS INTO NORTH TX. I KEPT A SLIGHT CHANCE OF SNOW IN THE FCST ON SUNDAY SINCE THERE MAY BE ENOUGH LIFT AHEAD OF THE POSITIVE TILT 5H TROUGH FOR LIGHT SNOW. ANY SNOW ACCUMULATIONS ON SUNDAY SHOULD BE LESS THAN 1/2 INCH. THE EXTENDED RANGE MODELS SHOW A LONGER WAVE-LENGTH 5H TROUGH OVER THE CENTRAL AND EASTERN CONUS. THIS WILL KEEP EASTERN KS IN NORTHWEST FLOW ALOFT. EXPECT MAINLY DRY CONDITIONS WITH A SLOW WARM UP TOWARDS THE END OF THE WEEK. HIGH TEMPERATURES ON MONDAY WILL ONLY WARM INTO THE MID AND UPPER 20S DUE TO THE SNOW COVER. HIGH TEMPERATURES WARM INTO THE UPPER 30S TO LOWER 40S BY NEXT THURSDAY...ESPECIALLY IF THE SNOW COVER MELTS. I DID NOT MAKE ANY CHANGES TO THE EXTENDED FORECAST. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Dec 16, 4:15 AM CST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 415 AM CST FRI DEC 16 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-171100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 415 AM CST FRI DEC 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR LIGHT SNOW AFTER MIDNIGHT WEST OF HIGHWAY 99. SNOW ACCUMULATIONS OF UP TO ONE INCH ARE POSSIBLE AFTER 300 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW IS EXPECTED AREAWIDE SATURDAY AND SATURDAY NIGHT. SNOW ACCUMULATIONS OF 3 TO 6 INCHES MAY OCCUR ALONG AND SOUTH OF INTERSTATE 70...WITH LIGHTER ACCUMULATIONS NORTHWARD TOWARDS THE NEBRASKA BORDER. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.